# SDR DALA13066980983

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 59,827 hours, 43,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED WEB DOUBLER LT SIDE AT CANTED BULKHEAD 11 O'CLOCK STA. 1463 HAS A 1 INCH CRACK. REPAIRED IAW ER/A 521282-14.
